An ancient solution of the Ricci flow in dimension 4 converging to the Euclidean Schwarzschild metric

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we prove the existence of an ancient solution to the Ricci flow whose limit at t = -∞ is the Euclidean Schwarzschild metric.

Original languageEnglish
Pages (from-to)289-342
Number of pages54
JournalCommunications in Analysis and Geometry
Volume22
Issue number2
DOIs
Publication statusPublished - 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Geometry and Topology
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'An ancient solution of the Ricci flow in dimension 4 converging to the Euclidean Schwarzschild metric'. Together they form a unique fingerprint.

  • Cite this